# SDR SWAA092074

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 40,268 hours, 32,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD BILGE AREA BETWEEN LBL 10 TO RBL 7.5, BS 362.5 TO BS 378.5.  REPAIRED SKIN PER SWA EA.
